# SDR COMA9910179

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNAING DURING TAKEOFF.  FUEL SERVICE DOOR FOUND OPEN.  SECURED DOOR, AIRCRAFT RETURNED TO SERVICE.
